Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences

Impact factor: 0.024
5-Year Impact Factor: 0.056

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

Buy Issue $257.00 Volume 40, 2008 Issue 7

DOI: 10.1615/JAutomatInfScien.v40.i7

Table of Contents:

Absolute Stability in Mean-Square of the Lourie−Ito−Skorokhod Stochastic Differential Equation
Andrey Ya. Dovgun, Lyubov I. Yasinskaya
pages 1-8
DOI: 10.1615/JAutomatInfScien.v40.i7.10
Stochastic Dynamics of Oscillator Drift in Media with Spatially Nonhomogeneous Friction
Mikhail A. Ivanov, Vladimir A. Dobrynskiy
pages 9-25
DOI: 10.1615/JAutomatInfScien.v40.i7.20
Problems of Interpretation and Experimental Data Assimilation
Vyacheslav F. Gubarev
pages 26-36
DOI: 10.1615/JAutomatInfScien.v40.i7.30
On Identification of Linear Stationary Systems
Alexander S. Apostolyuk, Vladimir B. Larin
pages 37-47
DOI: 10.1615/JAutomatInfScien.v40.i7.40
Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions
Fikret Akhmed Ali Ogly Aliev, Rena Takhir kyzy Zulfugarova, Mutallim Mirzaakhmed ogly Mutallimov
pages 48-58
DOI: 10.1615/JAutomatInfScien.v40.i7.50
The Cournot−Nash Equilibrium under Mutual Uncertainty
Vasiliy M. Gorbachuk
pages 59-72
DOI: 10.1615/JAutomatInfScien.v40.i7.60
On Approximation of Smooth Functions by L-Splines at a Point
Zhanna V. Khudaya
pages 73-80
DOI: 10.1615/JAutomatInfScien.v40.i7.70